# SDR V0DR20130912001

- Difficulty date: September 12, 2013
- Submitted: September 12, 2013
- Operation: General aviation
- Make and model: Beech 1900D
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Pin
- Part number: 1018100251
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MLG CAME IN FOR OVERHAUL.  DURING DISASSEMBLY UPPER TORQUE KNEE PIN WAS VISUALLY INSPECTED.   FOUND WHAT APPEARED TO BE A CRACK.  ON FUTHER INSPECTION,  CRACK CONFIRMED.  CRACK RUNS FROM A GREASE GROOVE ON THE PIN, ALONG THE LENGTH OF THE PIN FOR APPROXIMATELY .7500 OF AN INCH.
